# SDR REXA97034

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 652
- Engine: Garrtt TPE33110
- System (JASC): 7320 · Fuel Controlling System
- Part: Screw X
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE DID NOT REACH TARGET TORQUE OF 100.5 PERCENT, ONLY REACHED 84 PERCENT.  ADJUSTED SCREW 'X' IAW GARRETT MM AND GROUND RAN.  (X)
